It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-16-2003, 11:13 PM   #1
Senior Veteran
(female)
 
Join Date: Aug 2003
Posts: 1,100
wxKathy2 HB User
Post Is it possible to feel more hypo symptoms after just starting synthroid?

HI All,

I have been on 50 mcg for about 12 days - I actually think more hair is falling out and the joint pain is terrible and my mood swings - argh?? Or could it be that synthroid if making a viscous PMS for me?? Or is it just my body adjusting - ready for adjustment to end now - oh yeah, guess not...get to increase to 100 mcg on Friday...

thanks for your help!!

Best wishes,
Kathy

 
Old 09-17-2003, 12:07 AM   #2
Senior Veteran
(female)
 
Join Date: Mar 2003
Location: ottawa, ontario, canada
Posts: 2,217
jinglebts HB Userjinglebts HB User
Talking

i really don't think it's anything to worry about yet -- bodies differ in their response time to T4 and T4 is very slow, and unfortunately you seem to be getting worse before getting better ... and 12 days is NO time, i'm here to tell 'ya!

took me a long time to get to feeling "just ok", then i relapsed, if you can call just being up and down a relapse ... (currently i'm so down i don't think i'll be better by xmas, let alone summer) ...

just ask anyone when i first found this board (march) -- i whined and howled and stamped my (not so) little feet, and then SLOWLY ... after at least a month, i realised i could watch a movie thru', and read an interesting article, and stay up past 7:00 ...

you're going up to 100mcg on friday, so see how you do on that ...

good luck ... jb
__________________
keep the faith ...

 
Sponsors Lightbulb
   
Old 09-17-2003, 01:19 AM   #3
Inactive
 
Join Date: Aug 2003
Location: Missouri
Posts: 236
Sky_Eagle1 HB User
Post

Your body adjusts to not having the missing thyroid hormones in some ways. Your body is now getting those missing thyroid hormones and waking up saying "Hey I'm getting this stuff now, gimme gimme" and you'll get more hypothyroid symptoms as a result of time for that very reason.

The key thing is to not fear when that happens or ask for a dosage reduction - you only do that for true hyperthyroid symptoms. Once you get enough thyroid hormones, those symptoms will disappear again.

 
Old 09-17-2003, 01:25 AM   #4
Senior Veteran
(female)
 
Join Date: Aug 2003
Posts: 1,100
wxKathy2 HB User
Post

Thanks guys - my labs were never any help to me with knowing whether I was hypo or hyper - but the nodule seems to mean hypo to my endo....thanks for the encouragement!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
New to hypoT - levothyroxine making me feel much worse throid Thyroid Disorders 20 12-02-2010 05:37 PM
Recently Started Synthroid -- Why Do I Feel WORSE?? kit456 Thyroid Disorders 3 04-19-2010 08:28 AM
Hypo sx after starting synthroid? steph74 Thyroid Disorders 2 05-06-2008 02:22 PM
new hypo symptoms on Synthroid possible? pixiek Thyroid Disorders 5 05-28-2005 06:30 PM
From hypo to hyper without feeling good eleni61 Thyroid Disorders 3 08-13-2004 05:47 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (666), midwest1 (618), FinnMaid (302), Reece (220), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), Bran'sNana (44), ladybud (41)

Site Wide Totals

teteri66 (1139), MSJayhawk (942), Apollo123 (859), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 07:47 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!